For over 5 years my body has been excessive sweating. My head, neck, chest, back every where. It does not matter what i am doing, sitting still, going for a walk anything it starts out of the blue. It is so embarrassing i had to quit my job, i was bringing changes of clothes with me but i have to change my clothes up too 5 times a day. I live in Northern Ontario Canada so it gets very cold and i still sweat, the colder i get the more i sweat. I have tried to talk to my family doctor but he keeps saying its side effects of my medications but i have been on the same meds for over 10 years. I'm hoping there is someone out there who can help me. Please.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?